# SDR SWAA050453

- Difficulty date: February 16, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 57,122 hours, 48,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS, BROKEN.  REMOVED AND REPLACED LIGHT LENS PER MM.
